SENSORY MULTIPLE MONONEUROPATHY INDUCED BY PRAVASTATIN USE: FROM A CASE REPORT TO LITERATURE’S REVIEW

Rafael Batista João, Charles Michel Augusto Nascimento, Raquel Mattos Filgueiras, Ruschansky Vilela de Azevedo

Resumo


Statins are frequently prescribed in clinical practice for their proven efficacy in prevention of cardiovascular and cerebrovascular diseases. Despite the recognized beneficial effects of this class of drugs, in recent years, many studies published in medical literature have shown a wide range of adverse effects as a consequence of this therapy, including the risk of peripheral neuropathy. The purpose of this
article is to report a case in which clinical features consistent with multiple mononeuropathy probably secondary to use of pravastatin were observed. The case report is followed by a review of the relevant literature.


Palavras-chave


Neurologia

Texto completo:

PDF (English)

Apontamentos

  • Não há apontamentos.


Licença Creative Commons
Esta obra está licenciada sob uma licença Creative Commons Atribuição 4.0 Internacional.